MathSciNet Relay Station
MathSciNet bibliographic data
MR1600277 68Q40 (14Q99 68Q25)
Giusti, M.; Heintz, J.; Morais, J. E.; Morgenstern, J.; Pardo, L. M. Straight-line programs in geometric elimination theory. J. Pure Appl. Algebra 124 (1998), no. 1-3, 101–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement